# SDR CALA2024110102753

- Difficulty date: October 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 81,719 hours, 29,552 cycles
- System (JASC): 3500 · Oxygen System
- Part: Actuator
- Part number: 785801
- Condition: Failed
- Location: Psu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL PAX O2 MASKS  DEPLOYED BY ACCIDENT ON INITIAL PREFLIGHT PAX OXYGEN MASKS DID NOT DEPLOY AT: 7ABC, 8ABC, 10ABC, 10DEF, 26 ABC, 30ABC, 30DEF, DOOR R2 ASU & LAV D LSU.
